Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Advise on B.Hemolytic growth causing red rashes

Hello, my son 4.5 years is having red rashes on his body and face. We assumed it as measles but doctor took throat swab and it showed heavy growth of B.Hemolytic. We wanted to check what should we do should we go for another doctor for double check. Please advise.
Fri, 16 Aug 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
General & Family Physician 's  Response
Hello,

Your sons symptoms seem to be related to a bacterial infection. I suggest using a cycle of antibiotics such as Augmentin to treat the infection. I also suggest using Calamine lotion for local application at the rash area.

Hope my answer was helpful. If you have further queries feel free to contact me again.

Regards,
Dr. Dorina Gurabardhi
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have a bad case of poison ivy, or sumac ( don t know which) Have had a Kellogg shot which I can t tell it really helped ( Urgent Care) Four days...

Recent questions on  Skin rash

doctor1 MD

Hi. Im a 25 year-old African male, 5 foot 11, 170 pounds. I had a cold two weeks ago. Which went away. Except the dry cough which started around...

doctor1 MD

I am suffering from a skin rash for the past 4-5 days, and it s spreading. It started with tiny pustules and redness on my left cheek, and it...

doctor1 MD

I have a rash, which I originally thought was jock itch. I have been treating it with topical ointment for several weeks now. The ointment seems to...

doctor1 MD

OK so about 2wks ago I had shaved. Not too sure if I messed up and didn t use a fresh cartridge BC I rushed. Anyway, all of a sudden when the hair...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?